Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Configuration spaces and Vassiliev classes in any dimension

Alberto S Cattaneo, Paolo Cotta-Ramusino and Riccardo Longoni

Algebraic & Geometric Topology 2 (2002) 949–1000
Bibliography
1 D Altschuler, L Freidel, Vassiliev knot invariants and Chern–Simons perturbation theory to all orders, Comm. Math. Phys. 187 (1997) 261 MR1463829
2 M Alvarez, J M F Labastida, Numerical knot invariants of finite type from Chern–Simons perturbation theory, Nuclear Phys. B 433 (1995) 555 MR1319281
3 S Axelrod, I M Singer, Chern–Simons perturbation theory, from: "Proceedings of the XXth International Conference on Differential Geometric Methods in Theoretical Physics, Vol. 1, 2 (New York, 1991)", World Sci. Publ., River Edge, NJ (1992) 3 MR1225107
4 D Bar-Natan, Perturbative Chern–Simons theory, J. Knot Theory Ramifications 4 (1995) 503 MR1361082
5 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
6 R Bott, Configuration spaces and imbedding invariants, Turkish J. Math. 20 (1996) 1 MR1392659
7 R Bott, A S Cattaneo, Integral invariants of 3–manifolds, J. Differential Geom. 48 (1998) 91 MR1622602
8 R Bott, A S Cattaneo, Integral invariants of 3–manifolds II, J. Differential Geom. 53 (1999) 1 MR1776090
9 R Bott, C Taubes, On the self-linking of knots, J. Math. Phys. 35 (1994) 5247 MR1295465
10 J L Brylinski, Loop spaces, characteristic classes and geometric quantization, Progress in Mathematics 107, Birkhäuser (1993) MR1197353
11 A S Cattaneo, P Cotta-Ramusino, J Fröhlich, M Martellini, Topological $BF$ theories in 3 and 4 dimensions, J. Math. Phys. 36 (1995) 6137 MR1355902
12 A S Cattaneo, P Cotta-Ramusino, R Longoni, Algebraic structures on graph cohomology, J. Knot Theory Ramifications 14 (2005) 627 MR2162117
13 A S Cattaneo, P Cotta-Ramusino, M Rinaldi, Loop and path spaces and four-dimensional $BF$ theories: connections, holonomies and observables, Comm. Math. Phys. 204 (1999) 493 MR1707635
14 A S Cattaneo, P Cotta-Ramusino, C A Rossi, Loop observables for $BF$ theories in any dimension and the cohomology of knots, Lett. Math. Phys. 51 (2000) 301 MR1778066
15 A S Cattaneo, J Fröhlich, B Pedrini, Topological field theory interpretation of string topology, Comm. Math. Phys. 240 (2003) 397 MR2005849
16 A S Cattaneo, C A Rossi, Higher-dimensional $BF$ theories in the Batalin–Vilkovisky formalism: the BV action and generalized Wilson loops, Comm. Math. Phys. 221 (2001) 591 MR1852055
17 M Chas, D Sullivan, String topology, arXiv:math.GT/9911159
18 K T Chen, Iterated path integrals, Bull. Amer. Math. Soc. 83 (1977) 831 MR0454968
19 J Fröhlich, C King, The Chern–Simons theory and knot polynomials, Comm. Math. Phys. 126 (1989) 167 MR1027918
20 W Fulton, R MacPherson, A compactification of configuration spaces, Ann. of Math. $(2)$ 139 (1994) 183 MR1259368
21 E Getzler, J D S Jones, S Petrack, Differential forms on loop spaces and the cyclic bar complex, Topology 30 (1991) 339 MR1113683
22 T G Goodwillie, M Weiss, Embeddings from the point of view of immersion theory II, Geom. Topol. 3 (1999) 103 MR1694808
23 E Guadagnini, M Martellini, M Mintchev, Wilson lines in Chern–Simons theory and link invariants, Nuclear Phys. B 330 (1990) 575 MR1043394
24 A C Hirshfeld, U Sassenberg, Explicit formulation of a third order finite knot invariant derived from Chern–Simons theory, J. Knot Theory Ramifications 5 (1996) 805 MR1422127
25 M Kontsevich, Vassiliev's knot invariants, from: "I. M. Gel'fand Seminar", Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
26 M Kontsevich, Feynman diagrams and low-dimensional topology, from: "First European Congress of Mathematics, Vol. II (Paris, 1992)", Progr. Math. 120, Birkhäuser (1994) 97 MR1341841
27 M Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003) 157 MR2062626
28 B Ndombol, J C Thomas, On the cohomology algebra of free loop spaces, Topology 41 (2002) 85 MR1871242
29 S Poirier, Rationality results for the configuration space integral of knots, arXiv:math.GT/9901028
30 D Sinha, On the topology of spaces of knots, preprint
31 S Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. $(2)$ 69 (1959) 327 MR0105117
32 D Thurston, Integral Expressions for the Vassiliev Knot Invariants, AB thesis, Harvard University (1995)
33 V Tourtchine, On the homology of the spaces of long knots, from: "Advances in topological quantum field theory", NATO Sci. Ser. II Math. Phys. Chem. 179, Kluwer Acad. Publ. (2004) 23 MR2147415
34 V Tourtchine, private communication
35 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23 MR1089670
36 V A Vassiliev, Topology of two-connected graphs and homology of spaces of knots, from: "Differential and symplectic topology of knots and curves", Amer. Math. Soc. Transl. Ser. 2 190, Amer. Math. Soc. (1999) 253 MR1738399
37 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772